MAUDE Adverse Event Report: BIOMET 3I TSV ANGLED SCREW CHANNEL DRIVER 24MM; DENTAL DRIVER

BIOMET 3I TSV ANGLED SCREW CHANNEL DRIVER 24MM; DENTAL DRIVER
Catalog Number TASCD24
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).D10: concomitant medical product: tascd30, tsv angled screw channel driver 30mm, lot: 1296274.Tascd30, tsv angled screw channel driver 30mm, lot: 1296274.D10: therapy date: unknown / not provided.
 
Event or Problem Description
The doctor reports that when applying a torque of 30 newtons, the three tsv angled screw channel drivers fractured at the tips (in the neck area).Procedure completed.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem d3.Manufacturer email address d4: additional device information d4: expiration date updated to unknown.G1.Contact office name and email address g1.Contact office - manufacturer site - email address g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h6: adverse event problem h10: additional narrative.Zimvie received one (1) tascd24, (tsv angled screw channel driver 24mm) for evaluation.Visual evaluation was performed, the driver was fractured at the tip.The fractured piece was not returned.Dhr review was completed for the subject lot number 1293736.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1293736 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental : functional : fracture¿ based on the investigation and risk management file review, the most likely root cause determined from the investigation was customer error, applying to much torque.Therefore, based on the available information, a device malfunction did occur.The driver¿s tip was fractured.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
TSV ANGLED SCREW CHANNEL DRIVER 24MM
Common Device Name
DENTAL DRIVER
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22961216
Report Number0001038806-2025-02097
Device Sequence Number20897913
Product Code NDP
UDI-Device Identifier00844868044741
UDI-Public(01)00844868044741(11)241220(10)1293736
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberTASCD24
Device Lot Number1293736
Was Device Available for Evaluation? No
Date Returned to Manufacturer08/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL DRIVERS SEE H10 NARRATIVE
Patient SexUnknown
Patient EthnicityNon Hispanic